View Single Post
Old 11-02-2007, 12:15 AM   #13
ms1 ms1 is offline
Member
(male)
 
Join Date: Sep 2007
Location: texas
Posts: 92
ms1 HB Userms1 HB User
Re: I quit quitting. I have accepted the fact that I will always be a pill junkie.

Hi. I just want to reiterate that everyone who has spoken to you is correct. You can't do it by yourself. You will be pleasantly shocked and amazed when you come clean to anyone who will listen at the amount of support that you will receive. Start with your mom. The hardest is first and the rest fall into place. Next, your doctor. Your mom knows that something is up ..... right ??? I don't know how old you and it doesn't matter. If you were a parent then you would know that no matter how upset we act at times that our hearts have bled with worry since you were conceived and there is nothing a parent would not do for our child and there is nothing that could ever lessen our love for our children. Yes, I know, that isn't much comfort now. You must trust someone outside of your peer group who may be using too. Your doctor is no fool and will know where you are coming from. Having a hard time in exactly how to tell him ?? Try my quote, " I am incapable of taking narcotic pain medication as it is prescribed right now. When I don't take it I get depressed and ill. What can be done to help me? " I said as a grown man with tears in my eyes...... feeling that not an ounce of self-respect remained. Shortly however, I felt empowered. I told the very person who was giving me the pills the truth and he didn't scold or curse me. He didn't say, "Well then, you are done in my office ! Get out ! " It worked out well and after a short stint of humility I am WORKING to get better. I say working because I, in no way, am "cured". I'm still screwed but I'm busting my *** and I know you can too. All that it takes is a first step. You posted here and that's a great, but very safe start. Now it's time, in my opinion to take the next step. In the mean time, we are here for you. Please be careful and don't over-do it. Remember that doses over 4000 mgs of acetaminophen= liver damage ! Most of the opioids that we are prescribed are mixed with the acetaminophen. It will damage you before you know it and will take a while before you realize it.... then it's too late.

good luck and you are in my prayers and I too, can use all that I can get.------..ms1 ......... one day at a time.